Volume 15, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Line patterns in free groups

Christopher H Cashen and Nataša Macura

Geometry & Topology 15 (2011) 1419–1475
Bibliography
1 J A Behrstock, W D Neumann, Quasi-isometric classification of graph manifold groups, Duke Math. J. 141 (2008) 217 MR2376814
2 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grund. der Math. Wissenschaften 319, Springer (1999) MR1744486
4 C H Cashen, Quasi-isometries between tubular groups, Groups Geom. Dyn. 4 (2010) 473 MR2653972
5 C H Cashen, N Macura, Quasi-isometries of mapping tori of linearly growing free group automorphisms, in preparation
6 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
7 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
8 M Kapovich, Energy of harmonic functions and Gromov's proof of Stallings' theorem arXiv:0707.4231
9 S Lim, A Thomas, Covering theory for complexes of groups, J. Pure Appl. Algebra 212 (2008) 1632 MR2400734
10 R C Lyndon, P E Schupp, Combinatorial group theory, Classics in Math., Springer (2001) MR1812024
11 J F Manning, Virtually geometric words and Whitehead's algorithm, Math. Res. Lett. 17 (2010) 917 MR2727618
12 R Martin, Non-uniquely ergodic foliations of thin-type, measured currents and automorphisms of free groups, PhD thesis, University of California, Los Angeles (1995)
13 G A Niblo, A geometric proof of Stallings' theorem on groups with more than one end, Geom. Dedicata 105 (2004) 61 MR2057244
14 J Nielsen, Die Isomorphismengruppe der freien Gruppen, Math. Ann. 91 (1924) 169 MR1512188
15 J P Otal, Certaines relations d'équivalence sur l'ensemble des bouts d'un groupe libre, J. London Math. Soc. $(2)$ 46 (1992) 123 MR1180888
16 P Papasoglu, Quasi-isometry invariance of group splittings, Ann. of Math. $(2)$ 161 (2005) 759 MR2153400
17 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. $(3)$ 71 (1995) 585 MR1347406
18 R E Schwartz, Symmetric patterns of geodesics and automorphisms of surface groups, Invent. Math. 128 (1997) 177 MR1437498
19 J R Stallings, Whitehead graphs on handlebodies, from: "Geometric group theory down under (Canberra, 1996)" (editors J Cossey, C F Miller III, W D Neumann, M Shapiro), de Gruyter (1999) 317 MR1714852
20 R Stong, Diskbusting elements of the free group, Math. Res. Lett. 4 (1997) 201 MR1453054
21 J H C Whitehead, On certain sets of elements in a free group, Proc. London Math. Soc. (2) 41 (1936) 48
22 J H C Whitehead, On equivalent sets of elements in a free group, Ann. of Math. $(2)$ 37 (1936) 782 MR1503309